# SDR ASAA2020032332505

- Difficulty date: March 20, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 15,292 hours, 4,962 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Elastomer
- Part number: 3401169310
- Condition: Debonded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472010 #1 ENGINE FOUND 1 FAN BLADE SPACER WITH ELASTROMER MATERIAL DISBONDING. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE FAN BLADE SPACER 1 EA. REF T/C # 78472010.
